# SDR 20000920SH007

- Difficulty date: September 8, 2000
- Submitted: September 20, 2000
- Operation: General aviation
- Aircraft: N249CR
- Make and model: Beech 58P
- Aircraft serial: TJ249
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Misinstalled
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER HINGE ATTACHMENT SCREWS ON THE LOWER SIDE WERE HOT.  INSTALLED THROUGH THE HINGE ASSEMBLY, BUT THROUGH THE SKIN ONLY.  SCREWS WERE HELD IN BY THE SKIN AND BACKSIDE OF COCKED HINGE.  PROBLEM WAS DISCOVERED FROM RESPONSE TO BEECH MAINTENANCE ALERT MA00-03, DATED 8-31-00.  (X)
